# SDR DBCA2011022300002

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,144 hours, 6,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 621128245
- Condition: Failed
- Location: Entry Door
- Part time: 7,144 hours, 6,216 cycles
- Component: Link Assembly, Cessna
- Component part number: 621128263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CREW OPENED MAIN ENTRANCE DOOR TO START PREFLIGHT THE MED OVER CENTER LINK ROD END FAILED.  OBTAINED SPECIAL FLIGHT PERMIT TO REPOSITION AIRCRAFT FROM ECP TO MKE FOR MAINTENANCE.
